On factorization of trigonometric polynomials

  1. Lookup NU author(s)
  2. Dr Michael Dritschel
Author(s)Dritschel MA
Publication type Article
JournalIntegral Equations and Operator Theory
Year2004
Volume49
Issue1
Pages11-42
ISSN (print)0378-620X
ISSN (electronic)1420-8989
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/s00020-002-1198-4
DOI10.1007/s00020-002-1198-4
Actions    Link to this publication
Share